The answer is yes to your question. From a male's standpoint, this alone can be very depressing. But compared to some other AD's I've been on, Zyban/Wellbutrin has the least side effects for me. Actually, any drug can effect your libido to some extent. In my younger days, I thought tequila was a wonderful aphrodesiac! Today it's a different story.
There's an upside and downside to every mood altering drug. I would at least talk to my pharmacist before taking anything new. They will usually provide you with a printout of side effects. Incidentally, many people complain about sexual problems while taking AD's including me. It's frustrating! J.B.
Hopefully this is temporary? Do things go back to normal when you come off the drug?
I understand that patients who have sexual trouble with SSRI's are oftten switched to Wellbutrin because it has a low occurrence of those effects. Serzone is also supposed to be pretty free of sexual effects,but it has other problems. Of course, all AD's have different effects for different people, so what I understand is it's best to find one that works for you with minimal side effects and stick with it.
Again I am sorry to break in on this thread but I wanted to thank you all for helping me once more. I have just felt like crying all week besides all this horrible devastation that happened so close to my home I am going through some other problems that sort of seem trivial but hurt. One of them is losing a best friend I have had for 15 years (that sounds like I lost her to death but that is not the case) we have gone separate ways and I have had nights awake just feeling so bad. Have any of you ever had to break up with a friend? Do you have any advice? This is also a wierd thing I am almost completely away from the pills but when I think of life without them as happy as i am I also feel like I am losing another friend this one doesn't send me b-day cards but has spent more nights with me than my husband LOL. OK time for bed you are all the best!!!!!!!!!!! I could have never come this far without you all.
I am sorry about your friend. But sometimes we need to do things for our sanity. One of my very best friends for about 25yrs and I had to go our separate ways. My ex of about 6 months was an addict in the worst way. He had to leave otherwise it would have destroyed my family. I had been going through hell these last 6 months. My girlfriends boyfriend is also an addict, pills, alcohol, soma's, crack, everything. He begged me to help him, this was 2 months ago. I busted my rear getting one of my Dr's to admit him to the hospital for detox and rehab. He came out a week later and quickly relapsed. I drove around for 5 hours to meetings, friends in NA and AA to get him help and sponsers. For 2 days I dragged my kids around to help them. I ask her to do me a favor, she could not do it because she had to babysit him. I told her I could not have my boys around him when he was using and that I couldn't watch her enable him any longer. She was doling out pills, pot and alcohol to him, saying she could control his addiction now. I blew up, and I told her I could no longer be friends with her, it was not survival for my children and me. She got mad hung up the phone and thats that. I don't miss all that insanity. I felt bad like you for about a week. Sometimes I miss her. But I do not miss all that craziness. Life is now normal. If breaking the bonds is pro survival for you than you have done the right thing. I don't know why you two broke up. But if the relationship was causing more pain than pleasure something was wrong. Love and friendship should not hurt. Nothing good should hurt. Be strong my friend. Life always has a way of working out. God Bless and keep you at peace....love Susan
sorry I meant my ex of almost 6 years.